New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

beachbabe
New Member


Date Joined Sep 2009
Total Posts : 9
   Posted 10/29/2009 3:07 PM (GMT -7)   
Hi,
 Still having problems with the buspar. Im up tp 15 mgs a day but Dr wants me to be taking that twice a day...Feel lousy....Am still taking ativan but only .75 mgs to 1mg a day..Just wondering if I up the buspar will that make me feel better or worse...I just want to get better...Want my life back.... Any answers out there!! Again thanks for the help you have already given me!!!!!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/29/2009 4:26 PM (GMT -7)   
I use the Buspar at 15 mg twice a day and use Valium as needed for break through anxiety.

Of course each person is different so perhaps you need to discuss with your physician the use of something different as well as learning alternate ways to work with your anxiety. I hope you start to feel better soon.

Take care and gentle hugs to you.

Kitt

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/30/2009 6:18 PM (GMT -7)   
hello beachbabe,

I am on buspar 30mg twice a day, and it has helped me greatly. It doesn't always take all the anxiety away so I have ativan as needed. I hope things get better for you too.

Olivia
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 


beachbabe
New Member


Date Joined Sep 2009
Total Posts : 9
   Posted 10/31/2009 5:08 PM (GMT -7)   
Hi Olivia,
Thanks, for writing me.. I will continue to keep trying to take the buspar .. So far I don't see much change... But so hoping it will help...... How long did it take for you to see a difference... I just started the buspar on the 20th of this month...
Beachbabe

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/1/2009 8:32 AM (GMT -7)   
Good Morning Beachbabe,

My Dr. more then once explained to me (she thinks I have a thick skull and don't get it the first time around) that the medication will not take away the anxiety 100% but it will help. She likened it to pain medication.............if your pain is a 10 and you use the medication it may bring you down to a 4/10 scale but it won't take away all the pain.

Same with the Buspar, it will bring down your anxiety but you won't be completely free of all anxiety. I know I am still waiting for the med that makes it all go away........ [img]/community/emoticons/shocked.gif[/img]

Hugs to you

Kitt

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 11/1/2009 8:32 AM (GMT -7)   
It usually takes 6-8 weeks for most meds to be at a therapeutic dose. But some people can feel the effects sooner.
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 


beachbabe
New Member


Date Joined Sep 2009
Total Posts : 9
   Posted 11/1/2009 9:12 AM (GMT -7)   
Dear Kitt,
 Thanks so much for the info!!!!! Now I get it !!!!!Doesn't take it all away just helps.... Thanks for explaining that to me!!!I hadn't heard or read that before.... idea Yes it would be great to find something that takes it all away!!!
 
Hugs back to you!!
Beachbabe

janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 11/2/2009 12:08 AM (GMT -7)   
I've been on Buspar for years and I am glad for it. I still have very anxy times, but know they'd be even worse w/o the buspar!
jl
 


beachbabe
New Member


Date Joined Sep 2009
Total Posts : 9
   Posted 11/2/2009 6:53 AM (GMT -7)   
Dear Janetlee,
Thankyou for your reply...I'm still trying to get used to the buspar as it makes me feel kinda sick even at 15mgs a day...I have panic attacks many times a day... So still have to take ativan...I take a half of one in the morn and the other half at night .. It is the only way I can get through the day....Want to get off the arivan but it is a struggle.. Have a great day.. And thankyou again..


Beachbabe

janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 11/2/2009 5:28 PM (GMT -7)   
Beachbabe,
Don't ever feel bad about having to use medicine to help you deal with things. If you could get to a point where you didn't need it, that would be wonderful, of course, but if you don't, that's life! I have been on ADs for over 15 years for my anxiety. I used to be on xanax but was able to get off of it. The main thing is to not get addicted. I have found that Taurine is a great help to me. Many of my friends have been helped by it after I told them about it and they tried it. Please consider it if you will. Go to this link to see: http://www.thewayup.com/newsletters/011500.htm
I take Taurine everyday and it has helped a lot, especially since I don't have a script for xanax or klonipin any longer. The taurine is available at health stores/vitamin shops. It is cheap too! It is safe and also good for the heart!
Take care of yourself and let me know what you think!
jl
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:25 AM (GMT -7)
There are a total of 2,732,451 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
194 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, 73monte, imagardener2, Tudpock18, Hilander64, Nomar Lupron 4 Me, Buddy Blank


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer